# SDR HALA20250717217

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 55,695 hours, 8,713 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bmc
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB DUE TO BLEED AIR RIGHT WING LEAK. REMOVED AND REPLACED THE BMC 2 PER AMM 36-11-34. SYS TEST OK. A/C OK FOR SVC.
